# SDR AALA202502246382

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 43,171 hours, 18,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 3989083
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT PACK AMBER ANNUNCIATION ILLUMINATED AFTER TAKEOFF. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVE AND REPLACED RIGHT HAND PACK PRIMARY DIFFUSER (AALA202502241428), PER AMM 21-53-03. REMOVE AND REPLACED RIGHT HAND PACK FLOW CONTROL (AALA202502242909) AND SHUTOFF VALVE (AALA202502246382), PER AMM 21-51-01. OPERATED BOTH PACKS FOR 30 MINUTES. NO ADDTIONAL FAULTS.
